Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An example in the calculus of Fourier transforms

Author: Robert Kaufman
Journal: Bull. Amer. Math. Soc. 73 (1967), 357-359
MathSciNet review: 0212502
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Helson, J.-P. Kahane, Y. Katznelson, and W. Rudin, The functions which operate on Fourier transforms, Acta Math. 102(1959), 135-157. MR 116185
  • 2. D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1942. MR 5923

Additional Information


American Mathematical Society